# SDR DXTA2014112405936

- Difficulty date: November 24, 2014
- Submitted: December 1, 2014
- Operation: Air carrier
- Aircraft: N670QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605170
- Aircraft time: 11,404 hours, 8,966 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 99124921
- Part serial: 1579A
- Condition: Failed
- Location: Flow Control
- Part time: 11,404 hours, 8,966 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: A

## Discrepancy

BLEED AIR OVERHEAT LIGHT CAME ON AFTER TAKEOFF WITH A STRONG BURNING ODOR.  PERFORMED HIGH POWER RUNS WITH NO DEFECTS NOTED IAW AMM 21-21-00.  FOUND LEFT ENGINE SUPPLYING INSUFFICIENT AIR AT HIGH POWER.  SELECTED THE BLEED AIR SOURCE FROM LT TO RT MULTIPLE TIMES WITH SAME RESULT. NO BURNING ODOR WAS NOTED.   INSPECTED ALL BLEED LINES AND FOUND TO BE SECURE WITH NO DEFECTS.  INSPECTED FRONT OF PRECOOLER, INLET AND OUTLET CLAMPS FOR DEFECTS, NONE NOTED IAW AMM 26-11-01.  BI LEVEL FLOW CONTROL VALVES SWAPPED AND RAN AIRCRAFT. SWITCHED FROM LEFT BLEED TO THE RIGHT, THE LEFT ENGINE DEVELOPED AS ADVERTISED BLEED AIR PRESSURE AND THE RIGHT ENGINE. RETURNED LT VALVE BACK TO ITS ORIGINAL POSITION. REMOVED AND REPLACED THE VALVE.  BOTH LT AND RT VALVES LEAK CHECKED GOOD IAW AMM 36-11-00.
